Alert archive / Louisiana / Flash Flood Warnings in 2010

Flash Flood Warning 21, NWS New Orleans, LA

August 17, 2010Wilkinson County, Mississippi; Pointe Coupee Parish, West Feliciana Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Aug 17, 2010, 7:19 PM CDT for Wilkinson County, Mississippi; Pointe Coupee Parish, West Feliciana Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2010, 7:19 PM CDT (00:19 UTC)
Expired
Aug 17, 2010, 10:15 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Pointe Coupee Parish, LA, West Feliciana Parish, LA, Wilkinson County, MS

What was reported inside it

TimeReportWhereRemark
Aug 17, 8:00 PM CDTFLASH FLOODNew Roads, LAPOINTE COUPEE LAW ENFORCEMENT REPORTED ONGOING STREET FLOODING AND WATER IN HOMES ALONG SEVERAL LOCAL STREETS INCLUDING NEW ROADS STREET...LOUISIANA STREET...RICHEY STREET...JANIS STREET AND BERTHIER STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2010-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2010-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
784 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WGUS54 KLIX 180019
FFWLIX
LAC077-125-MSC157-180315-
/O.NEW.KLIX.FF.W.0021.100818T0019Z-100818T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
719 PM CDT TUE AUG 17 2010

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN POINTE COUPEE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF NEW ROADS...
  WEST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF ST. FRANCISVILLE...
  WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 1015 PM CDT

* AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
  TO INDICATE VERY HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL 
  LOUISIANA LEADING INTO EXTREME SOUTHWEST MISSISSIPPI. PERSISTENT 
  HEAVY RAINS OVER THE WARNED AREA WILL CONTINUE THE THREAT FOR 
  FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPILLMAN...
  LETTSWORTH...WOODVILLE AND FORT ADAMS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA...THIS IS IN ADDITION TO THE TWO TO FOUR INCHES OF 
RAINFALL THAT HAVE ALREADY FALLEN ACROSS MUCH OF NORTHERN POINTE 
COUPEE AND WEST FELICIANA PARISHES IN SOUTHEAST LOUISIANA...ALONG 
WITH SOUTHERN WILKINSON COUNTY IN SOUTHERN MISSISSIPPI.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3103 9175 3106 9173 3106 9165 3100 9164
      3105 9156 3114 9163 3125 9156 3124 9150
      3127 9148 3127 9117 3102 9126 3075 9128
      3071 9131 3067 9130 3061 9133 3061 9172
      3080 9177

$$
1 follow-up statement
365 
WGUS74 KLIX 180137
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
837 PM CDT TUE AUG 17 2010

LAC077-125-MSC157-180315-
/O.CON.KLIX.FF.W.0021.000000T0000Z-100818T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POINTE COUPEE LA-WILKINSON MS-WEST FELICIANA LA-
837 PM CDT TUE AUG 17 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
WILKINSON COUNTY...AND WEST FELICIANA AND POINTE COUPEE PARISHES...

AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE VERY HEAVY RAINFALL IMPACTING MUCH OF SOUTH CENTRAL 
LOUISIANA LEADING INTO EXTREME SOUTHWEST MISSISSIPPI. THIS WILL 
CONTINUE THE THREAT FOR FLASH FLOODING IN THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODVILLE AND
FORT ADAMS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES IF RAINFALL 
REMAIN POSSIBLE IN THE WARNED AREA...THIS IS IN ADDITION TO THE TWO 
TO FOUR INCHES OF RAINFALL THAN HAVE ALREADY FALLEN ACROSS POINTE 
COUPEE AND WEST FELICIANA PARISHES IN SOUTHEAST LOUISIANA...ALONG 
WITH WILKINSON COUNTY IN SOUTHERN MISSISSIPPI.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3103 9175 3106 9173 3106 9165 3100 9164
      3105 9156 3114 9163 3125 9156 3124 9150
      3127 9148 3127 9117 3102 9126 3075 9128
      3071 9131 3067 9130 3061 9133 3061 9172
      3080 9177

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 3:22 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Aug 17, 3:22 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
322 PM CDT TUE AUG 17 2010

.SHORT TERM...
CURRENT RADAR TRENDS SHOWING INCREASING SHOWERS AND THUNDERSTORMS
OVER WESTERN ZONES WHERE ALL MODELS WERE INDICATING HEAVIEST
PRECIPITATION THIS AFTERNOON. STILL HAVE SOME OUTER BANDS IN FAR
EASTERN JACKSON COUNTY. AT 19Z SFC LOW APPEARS TO BE IN VICINITY
OF WASHINGTON COUNTY AND HAS MOVED VERY LITTLE OVER LAST SEVERAL
HOURS. GFS AT THIS POINT SEEMS A LITTLE TOO FAST WITH MOVEMENT OF
SURFACE LOW WITH NAM AND ECMWF DOING A BETTER JOB. THE MAIN UPPER
LEVEL FEATURE WITH THIS SYSTEM WILL STALL OUT OVER WESTERN
ZONES AS CONVERGENT AREA SETS UP BETWEEN AN UPPER RIDGE OVER THE
WESTERN ATLANTIC AND ANOTHER OVER THE SOUTHERN ROCKIES. AGAIN ALL
MODELS IN GOOD AGREEMENT WITH THIS SETUP AND PUTTING AN AREA OF
HIGH QPF OVER FAR WESTERN ZONES SO WENT WITH CATEGORICAL POPS IN
THIS AREA AND TAPERED OFF TO THE SOUTHEAST. WITH PW'S REMAINING
ABOVE 2.5 INCHES THRU THIS PERIOD THE POSSIBILITY EXISTS FOR
FLASH FLOODING AND WILL KEEP WATCH GOING THROUGH 00Z THU. THINK BEST
CHANCE FOR FLASH FLOODING AT THIS POINT IS WEST OF A LINE FROM
PIKE COUNTY MS SOUTH TO ST. JOHN AND TERREBONNE PARISHES WHERE
STORM MOTION WILL BE SLOWER IN VICINITY OF H70 LOW. HIGHS TOMORROW
ARE EXPECTED TO BE AROUND 90 IN THE EAST WITH MID 80S TO THE
NORTHWEST. HEAT INDEXES WILL BE APPROACHING ADVISORY CRITERIA OF
AROUND 105...BUT THINK THERE WILL STILL BE ENOUGH PRECIPITATION
COVERAGE THAT IF THEY REACH 105 IT WILL NOT BE FOR LONG. 91/JMG

.LONG TERM...
THE REMNANTS OF THIS CURRENT SYSTEM WILL BE STARTING TO MOVE
NORTHEAST BUT SHOULD STILL SUPPLY ENOUGH LIFT OVER THE AREA TO
WARRANT CHANCE POPS ACROSS THE AREA. HIGH TEMPERATURES WILL START
TO WARM INTO THE LOWER TO MID 90S AND WHEN COMBINED WITH THE STILL
VERY MOIST DEW POINTS...HEAT INDEXES WILL BE IN THE 105 TO 110
RANGE AND AN ADVISORY IS POSSIBLE THURSDAY AND FRIDAY. PW'S WILL
BE FALLING TO AROUND 2-2.25 INCHES FRIDAY AND SATURDAY SO EXPECT
TO SEE JUST SOME SCATTERED DIURNALLY DRIVEN SHOWERS AND
THUNDERSTORMS. MODELS SHOWING ANOTHER QUICK SURGE OF MOISTURE FROM
THE NORTH AS RIDGE BECOMES WELL ESTABLISHED OVER THE WESTERN
PLAINS WITH PW'S AROUND 2.5 INCHES FOR SUNDAY. A FAIRLY DEEP
TROUGH SETS UP FOR EARLY NEXT WEEK OVER THE MID ATLANTIC REGION
WHICH COULD BRING A NICE BREAK TO THE HIGH HUMIDITY LEVELS WITH
THE POSSIBILITY OF DEW POINTS FALLING INTO THE UPPER 60S IN
NORTHERN ZONES TUE/WED WITH LOW CHANCE POPS. 91/JMG

&&

.AVIATION...
LOW PRESSURE AREA WILL CONTINUE TO DRIFT NORTHWEST THEN MORE
NORTHERLY BY TOMORROW. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
WILL CONTINUE ACROSS THE REGION THROUGH THE EVENING...GRADUALLY
DIMINISHING IN AREAL COVERAGE OVERNIGHT. OTHERWISE PREDOMINANTLY
VFR/MVFR CONDITIONS EXPECTED OUTSIDE OF THUNDERSTORMS.

&&

.MARINE...
ALL OF THE ACTION WILL GENERALLY BE IN THE SHORT TERM AND
MOSTLY IN THE NEXT 12 HRS. THE REMNANTS OF TROPICAL DEPRESSION FIVE
HAVE ONCE AGAIN COME INLAND EARLIER TODAY AND HAVE NOW MOVED CLOSER
TO SWRN MS. THIS WILL HELP TO KEEP A DECENT PRESSURE GRADIENT ACROSS
THE REGION WITH THE STRONGEST WINDS STILL OVER THE COASTAL WATERS
EAST OF THE MS RIVER. WITH THAT WE WILL ALLOW THE SCY TO CONTINUE
TILL 00Z AND AFTER THAT JUST KEEP SCS HEADLINES THROUGHOUT THE
NIGHT. WINDS WEST OF THE MS RIVER MAY BRIEFLY STAY UP TONIGHT BUT
SHOULD MOSTLY REMAINED SUSTAINED RIGHT AROUND 15KTS. CONVECTION WILL
REMAIN POSSIBLE FOR THE NEXT FEW DAYS BUT THINGS LOOK TO QUIET DOWN
AS HIGH PRESSURE SETTLES BACK IN OVER THE GULF FOR THE LATTER HALF
OF THE WEEK AND WEEKEND. /CAB/

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  76  88  75  90 /  60  80  40  50
BTR  77  90  77  93 /  80  80  50  50
ASD  78  91  77  92 /  60  70  50  50
MSY  79  91  79  92 /  70  70  50  50
GPT  79  91  78  91 /  50  60  40  50
PQL  78  91  76  92 /  40  60  40  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...AND MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...AND MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Aug 17, 7:05 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
705 PM CDT TUE AUG 17 2010

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-181200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
705 PM CDT TUE AUG 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

...HEAVY RAIN AND FLOODING...
AN AREA OF LOW PRESSURE WILL CONTINUE TO MOVE ACROSS SOUTHEAST
LOUISIANA TONIGHT. SHOWERS AND THUNDERSTORMS WITH PERIODS OF HEAVY
RAIN ARE EXPECTED NEAR THE CENTER OF THE LOW. A FLASH FLOOD WATCH
REMAINS IN EFFECT TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY EVENING WEDNESDAY.
BANDS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE
TO THE SOUTHEAST OF THE LOW PRESSURE AREA AS IT MOVES AWAY FROM
THE AREA ON WEDNESDAY.

SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED
TO CONTINUE FOR THURSDAY THROUGH SUNDAY BUT WILL NOT BE AS
WIDESPREAD AS EARLY IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
REQUESTED AT THIS TIME.

In the hours before

Local storm report, Aug 17, 6:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
656 PM CDT TUE AUG 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      NEW ROADS               30.69N 91.45W
08/17/2010                   POINTE COUPEE      LA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED THAT A HOUSE WAS TAKING ON WATER
            ON NAPOLEON STREET IN NEW ROADS.

&&

98/SO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:02 AM CDTAreal Flood AdvisoryLIXWilkinson118 min
Aug 18, 9:44 AM CDTFlash Flood WarningLIXWilkinson3 hr
Aug 18, 11:20 AM CDTAreal Flood AdvisoryLIXAmite, Wilkinson115 min
Aug 18, 12:31 PM CDTFlash Flood WarningLIXWilkinson3 hr
Aug 18, 3:37 PM CDTAreal Flood AdvisoryLIXWilkinson113 min
Aug 18, 8:22 AM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 1 more113 min
Aug 18, 8:47 AM CDTFlash Flood WarningLIXEast Baton Rouge, Iberville, Livingston, West Baton Rouge118 min

Nearby

Flash Flood Warnings in Louisiana, 2010Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.